# SDR IPXA2020072428116

- Difficulty date: July 22, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 33,397 hours, 22,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHTS INOP.R&R EXIT SIGN LIGHT POWER SUPPLY PER AMM 33-51-07-862-054. OPS CKS GOOD.
